# SDR 95ZZZM74

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brackets
- Condition: Cracked
- Location: Cargo Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CARGO DECK INTERCOSTAL BRACKETS CRACKED 5 A 22 INCHES PLUS X, 2 INCHES Z AT Y 781.500, Y789, Y822.5, Y742.250 AND Y759.000.  REPAIRED IAW DWG HSE 27-53-176 DATED 4-20-95 DOC ON FAA 8110-3 DATED 4-26-95, DWG HSE 27-53-177 DATED 4-20-95 DOC ON FAA 8110-3 DATED 4-26-95 BY FAA DER.
